# SDR Z6WR201209100017

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 46,502 hours, 15,707 cycles
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 315A24025
- Condition: Worn
- Location: Thrust Reverser
- Part time: 46,502 hours, 15,707 cycles
- Component: Thrust Reverser, 737700
- Component part number: 315A229593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 315A2402-5 LATCH BEAM ASSY HAS (2) AREAS OF WEAR DUE TO CONTACT WITH THE LOWER TRACK SEAL AND SEAL RETAINER.  AREA  A IS L SHAPED WITH THE FWD LEG MEASURING  .8645 LONG X .2215 WIDE AND .0319 DEEP. THE UPPER LEG MEASURES .8530 LONG X .2480 WIDE X .0215 DEEP.  AREA B IS ALONG THE UPPER FLANGE AND MEASURES 4.527 LONG AND IS .2605 TO .4365 WIDE AND .009 TO .0150 DEEP.
